# SDR 2015FA0000431

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Aircraft: N7276Z
- Make and model: Cessna 206H
- Aircraft serial: 20608043
- Aircraft time: 4,330 hours
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 12601492
- Condition: Broken
- Location: Pitch Trim
- Part time: 4,330 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON REACHING CRUISE FLIGHT WITH THE AUTOPILOT ENGAGED, THE CREW BEGAN TO TRIM OUT THE AIRPLANE FOR LEVEL FLIGHT AND AS THE TRIM WHEEL WAS TURNING THEY GOT A TRIM IN MOTION WARNING.  IT REPEATED MULTIPLE TIMES AND EVENTUALLY SAID CHECK PITCH TRIM.  THE CREW DISCONNECTED THE AUTOPILOT AND HAND FLEW THE AIRPLANE, AS THE PILOT FLYING ATTEMPTED TO TRIM THE AIRPLANE OUT FOR LEVEL FLIGHT HE NOTICED THAT NO MATTER HOW MUCH NOSE DOWN TRIM HE PUT IN THE AIRPLANE STILL WANTED TO CLIMB, THEY DECIDED TO DECLARE AN EMERGENCY DUE TO A POTENTIAL FLIGHT CONTROL ISSUE.
